| Catalog Number |
21-3367-24 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device was unable to obtain blood return, and the plastic applicator remain lodged in the port.Patient involvement was unknown.
Additional Manufacturer Narrative
H6.Codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.